NATURAL DECOMPOSITION METHOD FOR SOLVING BURGER'S EQUATIONS

Purchase PDF

Published: 2018-02-12

Page: 27-34


S. B. KIWNE

Department of Mathematics, Deogiri College, Aurangabad, Maharashtra, India.

A. D. CHINDHE *

Department of Mathematics, Balbhim College, Beed, Maharashtra, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper we introduced the Natural decomposition method for solving the nonlinear Burger's equations.In this method the Natural transform and Adomian decomposition method are combined to obtain the exact solution of nonlinear Burger's equations.To illustrate the method some examples are solved by using the said method.

Keywords: Adomian Decomposition Method, Burger's equations, Natural Transform


How to Cite

KIWNE, S. B., & CHINDHE, A. D. (2018). NATURAL DECOMPOSITION METHOD FOR SOLVING BURGER’S EQUATIONS. Asian Journal of Mathematics and Computer Research, 23(1), 27–34. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/851

Downloads

Download data is not yet available.